# SDR A6WA201441189

- Difficulty date: February 25, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,214 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE EACH CARGO TIE DOWNS ON LBL 9, FS 621 TO 559+80 CORRODED.  REMOVED TWO EACH TIE DOWNS & REPLACED WITH NEW SERVICEABLE PART, THEN BLENDED THREE EACH TIE DOWNS IAW SRM 51-41-02,53-61-49.
